# SDR FDEA202412101784

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,389 hours, 33,219 cycles
- System (JASC): 5240 · Service Doors
- Part: Limit Switch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.    CLEANED THE 14WN LIMIT SWITCH ON THE RH DOOR IAW AMM 52-73-13-05-01. OPS CHECK GOOD AT THIS TIME.  ACFT OK FOR SERVICE.
